# SDR REXA2016021300227

- Difficulty date: February 13, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME IS CORRODED AT STRINGER 27 ON FWD & AFT FACE.  CONTINUATION CARD 8797711 OP 175.  REMOVED CORRODED FRAME AT FS 589 & INSTALLED SERVICEABLE FRAME AT FS 589 IAW SRM 51-42-06 & 51-42-21.
